MathSciNet Relay Station
MathSciNet bibliographic data
MR1793619 57R55 (55N22 57R15)
Zhubr, A. V. Closed simply connected six-dimensional manifolds: proofs of classification theorems. (Russian) Algebra i Analiz 12 (2000), no. 4, 126--230; translation in St. Petersburg Math. J. 12 (2000), no. 4, 605–680
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement